# SDR SWAA2022062713186

- Difficulty date: May 29, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500D S-18R GUSSET BRACKET CRACKED. 124-008 / [01] REMOVED GUSSET BRACKET AT FWD CARGO STA 500D S-18R AS PER SRM 51-40-02-0G-0.;[02] RECEIVED NEW PART P/N 143A9481-6 P.O. #1770154. LOCATED AND DRILL NEW PART AS PER SRM 51-10-02-0G-0. JOB PERFORMED BY HM HERNANDEZ #26340;[03] VERIFIED STEPS 1 AND 2  OK TO INSTALL;[04] INSTALLED GUSSET BRACKET AT FWD CARGO COMP. AT S-18R IN REF SRM 51-40-02-0G-0...JOB PERFORMED BY HM HERNANDEZ #26340;[05] VERIFIED STEP 4
